Skip to Main content Skip to Navigation
Journal articles

On the Stochastic Dominance of Portfolio Insurance Strategies

Complete list of metadata

https://hal-cyu.archives-ouvertes.fr//hal-03679704
Contributor : Jean-Luc Prigent Connect in order to contact the contributor
Submitted on : Friday, May 27, 2022 - 12:09:42 AM
Last modification on : Friday, May 27, 2022 - 3:47:15 PM

Links full text

Identifiers

Citation

Hela Maalej, Jean-Luc Prigent. On the Stochastic Dominance of Portfolio Insurance Strategies. Journal of Mathematical Finance, Scientific Research, 2016, 06 (01), pp.14-27. ⟨10.4236/jmf.2016.61002⟩. ⟨hal-03679704⟩

Share

Metrics

Record views

12